# SDR DL757010125

- Difficulty date: January 23, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- Aircraft time: 52,877 hours, 28,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36912
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DENTED AND GOUGED AT FS 670 JUST BELOW THE STRINGER 19R SKIN LAP JOINT.  THE DAMAGED SKIN WAS CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND STRUCTURAL FILLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 379856-14, REV A.
